# SDR DALA2016011800387

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 69,946 hours, 30,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN SEAT 16ABC INOPERATIVE.  REPAIR BROKEN WIRE 16ABC.
